Alert archive / Hawaii / Small Craft Advisories in 2013

Small Craft Advisory 113, NWS Honolulu, HI

December 19, 2013

NWS Honolulu, HI issued this small craft advisory at Dec 19, 2013, 3:37 PM HST. It took effect at Dec 19, 2013, 6:00 PM HST. It was in force for 45 hr.

The area

The counties it named.

The facts

Issued
Dec 19, 2013, 3:37 PM HST (01:37 UTC)
In effect from
Dec 19, 2013, 6:00 PM HST
Expired
Dec 21, 2013, 3:29 PM HST
In force
45 hr
Issued by
NWS Honolulu, HI

The text

As transmitted, in the capitals the NWS used until 2016.

651 
WHHW70 PHFO 200137
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
337 PM HST THU DEC 19 2013

PHZ119-120-123-124-201200-
/O.CAN.PHFO.SC.Y.0112.000000T0000Z-131220T1200Z/
/O.NEW.PHFO.SC.Y.0113.131220T0400Z-131220T1200Z/
MAALAEA BAY-PAILOLO CHANNEL-BIG ISLAND LEEWARD WATERS-
BIG ISLAND SOUTHEAST WATERS-
337 PM HST THU DEC 19 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 2 AM
HST FRIDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 2 AM HST
FRIDAY. 

* WINDS AND SEAS...EAST WINDS 20 TO 25 KNOTS...WITH GUSTS UP TO
  30 KNOTS. ROUGH SEAS 7 TO 12 FEET. SEAS WILL BEGIN BUILDING
  RAPIDLY OVER MAUI COUNTY WATERS LATE TONIGHT AND SPREAD EASTWARD
  BY FRIDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ110>114-121-201415-
/O.CAN.PHFO.SC.Y.0112.000000T0000Z-131221T0400Z/
/O.NEW.PHFO.SC.Y.0113.131220T0400Z-131221T0400Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-ALENUIHAHA CHANNEL-
337 PM HST THU DEC 19 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM
HST FRIDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM HST
FRIDAY. 

* WINDS AND SEAS...EAST WINDS 15 TO 25 KNOTS...WITH GUSTS UP TO 30
  KNOTS. ROUGH SEAS 9 TO 15 FEET. SEAS WILL BEGIN BUILDING RAPIDLY
  OVER KAUAI WATERS TONIGHT THEN SPREAD EASTWARD OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ115>118-122-201415-
/O.EXT.PHFO.SC.Y.0112.131220T1200Z-131221T0400Z/
OAHU LEEWARD WATERS-KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-BIG ISLAND WINDWARD WATERS-
337 PM HST THU DEC 19 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 AM TO 6 PM HST
FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 2 AM TO 6 PM HST
FRIDAY. 

* WINDS AND SEAS...EAST WINDS 10 TO 20 KNOTS. ROUGH SEAS 6 TO 14
  FEET. SEAS WILL BUILD RAPIDLY LATE TONIGHT OVER OAHU WATERS AND
  THEN SPREAD EASTWARD BY FRIDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

EVANS
4 follow-up statements
299 
WHHW70 PHFO 201342
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
342 AM HST FRI DEC 20 2013

PHZ115>118-122-210245-
/O.CON.PHFO.SC.Y.0112.000000T0000Z-131221T0400Z/
OAHU LEEWARD WATERS-KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-BIG ISLAND WINDWARD WATERS-
342 AM HST FRI DEC 20 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING. 

* WINDS AND SEAS...EAST WINDS 10 TO 20 KNOTS. ROUGH SEAS 6 TO 14
  FEET. SEAS WILL BUILD ACROSS THE AREA TODAY FROM THE WEST.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ110>114-121-210245-
/O.CON.PHFO.SC.Y.0113.000000T0000Z-131221T0400Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-ALENUIHAHA CHANNEL-
342 AM HST FRI DEC 20 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING. 


* WINDS AND SEAS...EAST WINDS 15 TO 20 KNOTS...WITH GUSTS UP TO 25
  KNOTS. ROUGH SEAS 9 TO 15 FEET. SEAS WILL BUILDING ACROSS THE
  AREA TODAY FROM THE WEST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
658 
WHHW70 PHFO 210155
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
355 PM HST FRI DEC 20 2013

PHZ123-124-211430-
/O.EXB.PHFO.SC.Y.0112.000000T0000Z-131221T1600Z/
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
355 PM HST FRI DEC 20 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM HST SATURDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM HST SATURDAY. 

* ROUGH SEAS TO 14 FEET DUE TO A LARGE WEST SWELL AND EAST WINDS
  TO 20 KNOTS WILL CONTINUE OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PHZ115>118-122-211430-
/O.EXT.PHFO.SC.Y.0112.000000T0000Z-131221T1600Z/
OAHU LEEWARD WATERS-KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-BIG ISLAND WINDWARD WATERS-
355 PM HST FRI DEC 20 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST SATURDAY...

* WINDS AND SEAS...EAST WINDS TO 20 KNOTS AND ROUGH SEAS TO14 FEET
  DUE TO A LARGE NORTHWEST SWELL WILL CONTINUE OVERNIGHT.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PHZ110>114-121-211430-
/O.EXT.PHFO.SC.Y.0113.000000T0000Z-131221T1600Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-ALENUIHAHA CHANNEL-
355 PM HST FRI DEC 20 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST SATURDAY...

* WINDS AND SEAS...EAST WINDS TO 20 KNOTS AND ROUGH SEAS TO14 FEET
  DUE TO A LARGE NORTHWEST SWELL WILL CONTINUE OVERNIGHT.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
DONALDSON
345 
WHHW70 PHFO 211310
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
310 AM HST SAT DEC 21 2013

PHZ115>118-122>124-220215-
/O.EXT.PHFO.SC.Y.0112.000000T0000Z-131222T0400Z/
OAHU LEEWARD WATERS-KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-BIG ISLAND WINDWARD WATERS-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
310 AM HST SAT DEC 21 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST THIS
EVENING. 

* COMBINED SEAS TO 12 FEET WILL CONTINUE TODAY...PRIMARILY DUE TO
  A LARGE WEST-NORTHWEST SWELL THAT WILL GRADUALLY DIMINISH INTO
  SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PHZ110>114-121-220215-
/O.EXT.PHFO.SC.Y.0113.000000T0000Z-131222T0400Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-ALENUIHAHA CHANNEL-
310 AM HST SAT DEC 21 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST THIS
EVENING. 

* COMBINED SEAS TO 12 FEET WILL CONTINUE TODAY...PRIMARILY DUE TO
  A LARGE WEST-NORTHWEST SWELL THAT WILL GRADUALLY DIMINISH INTO
  SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

BIRCHARD
520 
WHHW70 PHFO 220129
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
329 PM HST SAT DEC 21 2013

PHZ115>118-122>124-220230-
/O.CAN.PHFO.SC.Y.0112.000000T0000Z-131222T0400Z/
OAHU LEEWARD WATERS-KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-BIG ISLAND WINDWARD WATERS-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
329 PM HST SAT DEC 21 2013

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

SEAS HAVE DROPPED BELOW ADVISORY LEVELS...AND WILL CONTINUE TO
GRADUALLY DIMINISH OVERNIGHT. 

$$

PHZ110>114-121-220230-
/O.CAN.PHFO.SC.Y.0113.000000T0000Z-131222T0400Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-ALENUIHAHA CHANNEL-
329 PM HST SAT DEC 21 2013

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

SEAS HAVE DROPPED BELOW ADVISORY LEVELS...AND WILL CONTINUE TO
GRADUALLY DIMINISH OVERNIGHT. 


$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this small craft advisory went out at Dec 19, 10:00 AM HST, 5 hours 37 minutes earlier.

Area forecast discussion, Dec 19, 10:00 AM HST, 5 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HONOLULU HI
1000 AM HST THU DEC 19 2013

.SYNOPSIS...
A COLD LOW ALOFT WILL KEEP THE ATMOSPHERE UNSTABLE ENOUGH THROUGH
FRIDAY MORNING TO PRODUCE SNOW ON THE BIG ISLAND SUMMITS AND HEAVY
SHOWERS AND THUNDERSTORMS ON ALL ISLANDS. THE ATMOSPHERE WILL
STABILIZE FRIDAY AS THE LOW MOVES AWAY TO THE NORTHEAST. A RIDGE
NORTH OF THE ISLANDS WILL PRODUCE LOCALLY BREEZY TRADE WINDS THROUGH
FRIDAY MORNING. THE TRADES WILL WEAKEN STARTING FRIDAY AS THE RIDGE
SHIFTS CLOSER TO THE ISLANDS.

&&

.DISCUSSION...
WATER VAPOR IMAGERY SHOWS A COLD LOW ALOFT NEAR THE BIG ISLAND WHILE
A SURFACE RIDGE CONTINUES TO PRODUCE MODERATE TO LOCALLY STRONG
TRADE WINDS OVER THE ISLANDS. RADARS SHOW LOCALLY HEAVY SHOWERS
MOVING WESTWARD OVER THE ISLANDS IN THE TRADE-WIND FLOW...BUT THE
MOST ACTIVE WEATHER AS OF 1000 AM IS EAST OF THE LOW ALOFT...WELL
EAST OF THE BIG ISLAND.

THE GLOBAL MODELS ARE IN GOOD AGREEMENT SHOWING THE LOW LINGERING
NEAR THE BIG ISLAND THROUGH THIS EVENING THEN MOVING OFF TO THE
NORTHEAST LATE TONIGHT. THE LOW ALOFT WILL KEEP THE ATMOSPHERE OVER
THE ISLANDS QUITE UNSTABLE SO SHOWERS NEAR THE ISLANDS MAY BE HEAVY
AND THUNDERSTORMS ARE POSSIBLE. THE THREAT OF HEAVY RAIN AND
THUNDERSTORMS WILL BE GREATEST OVER THE BIG ISLAND AND MAUI COUNTY
SINCE THEY ARE CLOSEST TO THE LOW. SHOWER ACTIVITY OVER WATER NEAR
THE ISLANDS HAS WEAKENED SINCE SUNRISE. SHOWERS ARE EXPECTED TO
INCREASE OVER LAND AREAS AS THE ISLANDS HEAT UP. SINCE TEMPERATURES
ARE COLD ALOFT...PRECIPITATION OVER THE HIGHER ELEVATIONS OF THE BIG
ISLAND IS LIKELY TO BE IN THE FORM OF SNOW.

AS THE LOW ALOFT MOVES AWAY LATE TONIGHT THE ATMOSPHERE WILL
STABILIZE AND THE THREAT OF HEAVY RAIN AND THUNDERSTORMS WILL
SUBSIDE. WE STILL EXPECT TO BE ABLE TO LET THE FLASH FLOOD WATCH
AMD THE WINTER WEATHER WARNING END EARLY FRIDAY MORNING.

A STRONG SURFACE HIGH FAR NORTHEAST OF THE AREA WITH A RIDGE
EXTENDING NORTH OF THE ISLANDS WILL KEEP TRADE WINDS BLOWING OVER
THE ISLANDS. THE TRADES WILL BE LOCALLY STRONG OVER WATER AROUND
MAUI AND THE BIG ISLAND THROUGH LATE TONIGHT. THE RIDGE WILL WEAKEN
AS A FRONT APPROACHES FROM THE NORTHWEST AND THAT WILL PRODUCE
LIGHTER WINDS. THE PREVAILING TRADE-WIND FLOW MAY GET LIGHT ENOUGH
TO ALLOW LAND AND SEA BREEZES TO BECOME MORE WIDESPREAD THROUGH
SUNDAY. THE RIDGE...AND THE TRADE WINDS WILL STRENGTHEN AGAIN EARLY
NEXT WEEK.

A TROUGH ALOFT WILL PERSIST EAST OF THE BIG ISLAND AFTER THE LOW
MOVES OFF TO THE NORTHEAST. A SHORT WAVE DROPPING SOUTH INTO THE
TROUGH MAY DESTABILIZE THE ATMOSPHERE AGAIN SATURDAY NIGHT BUT WE
EXPECT THAT NEXT SYSTEM TO BE WEAKER AND BRING LESS OF A THREAT OF
HEAVY RAIN AND THUNDERSTORMS.

&&

.AVIATION...
A DEEP LOW ALOFT NEAR THE BIG ISLAND WILL CONTINUE TO PRODUCE
SIGNIFICANT AVIATION WEATHER IMPACTS TODAY WITH THE GREATEST
IMPACTS EXPECTED FROM THE BIG ISLAND THROUGH MAUI...WHERE TEMPO
MVFR AND ISOL IFR CONDITIONS CAN BE EXPECTED IN +SHRA/+TSRA. WE
EXPECT BIG ISLAND ACTIVITY TO INCREASE WITH DAYTIME HEATING.
ENHANCED SHRA ROTATING AROUND THE UPPER LOW WILL ALSO IMPACT THE
OTHER SMALLER ISLANDS FROM MOLOKAI THROUGH KAUAI WITH TEMPO MVFR
CIG/VIS IN BRIEF PERIODS OF +SHRA.

AIRMET SIERRA FOR TEMPO MT OBSC CONTINUES FOR THE EASTERN PORTIONS
OF THE BIG ISLAND AND MAUI...AND ALL AREAS OF MOLOKAI...LANAI AND
OAHU. AIRMET TANGO CONTINUES FOR MOD TURB ASSOCIATED ALONG THE WEST
SIDE OF THE LOW ALOFT.

&&

.MARINE...
THE MID-LEVEL LOW WILL ENCOURAGE HEAVY SHOWERS AND THUNDERSTORMS TO
DEVELOP OVER THE COASTAL WATERS THROUGH FRIDAY MORNING. THIS
CONVECTION MAY PRODUCE LIGHTNING...REDUCED VISIBILITY...AND LOCALLY
STRONG...GUSTY WINDS. A SURFACE RIDGE WILL MAINTAIN SMALL CRAFT
ADVISORY STRENGTH WINDS OVER THE WINDY AREAS AROUND THE BIG ISLAND
AND MAUI THROUGH LATE TONIGHT.

THE WEST NORTHWEST SWELL HAS BEEN LATER THAN EXPECTED ARRIVING AT
BUOY 51001 NEAR NIHOA ISLAND. THIS SWELL IS STILL EXPECTED TO
PRODUCE LARGE SURF ALONG EXPOSED NORTH AND WEST FACING SHORES
THROUGH FRIDAY BUT THE SURF IS NOW EXPECTED TO RISE ABOUT 6 HOURS
LATER THAN HAD BEEN EXPECTED. SURF IS EXPECTED TO RISE RAPIDLY ON
KAUAI COUNTY SHORES STARTING THIS EVENING...THEN SPREAD DOWN TO THE
BIG ISLAND LATE TONIGHT. PLEASE SEE THE SURF FORECAST AND HIGH SURF
ADVISORY AND WARNING FOR GREATER DETAILS ON SURF HEIGHTS AND TIMING.

THE LARGE SWELL ALSO WILL PRODUCE COMBINED SEAS ABOVE THE THRESHOLD
FOR A SMALL CRAFT ADVISORY.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...
HIGH SURF WARNING THIS EVENING THROUGH FRIDAY EVENING FOR NORTH AND
WEST FACING SHORES OF NIIHAU AND KAUAI AND NORTH FACING SHORES OF
OAHU MOLOKAI AND MAUI.

HIGH SURF WARNING FROM LATE TONIGHT THROUGH SATURDAY EVENING FOR
WEST SHORES OF THE BIG ISLAND.

HIGH SURF ADVISORY THIS EVENING THROUGH FRIDAY EVENING FOR WEST
SHORES OF OAHU LANAI AND KAHOOLAWE.

FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE BIG ISLAND AND MAUI
COUNTY.

WINTER STORM WARNING THROUGH EARLY FRIDAY MORNING FOR THE BIG ISLAND
SUMMITS.

SMALL CRAFT ADVISORY THROUGH FRIDAY EVENING FOR MOST AREAS.

&&

DONALDSON
DONALDSON

The office that day

Everything else NWS Honolulu, HI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 19, 2:43 PM HSTAreal Flood AdvisoryHFOHawaii4 hr
Dec 19, 3:24 PM HSTWinter Weather AdvisoryHFOHawaii12 hr

Nearby

Small Craft Advisories in Hawaii, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.